# SDR AALA201907289006

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 26,640 hours, 14,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ROW 13L INOPERABLE. MAINTENANCE REPOSITIONED CONNECTOR PER AMM 35-51-19.
